Albanian Journal of Mathematics

Albanian Journal of Mathematics (ISNN: 1930-1235)

Albanian Journal of Mathematics is a peer-reviewed electronic mathematical journal for the publication of original research articles of excellent quality in mathematics. The journal aims to reflect the latest developments in mathematics and promote international academic exchanges between mathematicians worldwide. We publish original research articles of highest quality in pure mathematics, applied mathematics, or statistics. We encourage articles that explore relations between mathematics and other sciences, especially computational sciences, physics, and engineering. Occasionally articles which are considered major contributions to the history of Albanian mathematics or about the state of mathematics in Albania will be considered for publication.

Featured Authors



Anniversary: 10th anniversary of Albanian Journal of Mathematics

During December 9-16, 2016 it will be organized in Albania a conference to celebrate the 10-th anniversary of the Albanian Journals of Mathematics.

We expect to fund 20-30 participants and have 5 days of workshops and talks in arithmetic geometry. There will be high profile speakers from UK, Germany, Italy, and the US.
Posted: 2015-01-18 More...

Anniversary: Special issue on Quantum Mathematical Physics, dedicated to the memory of Niko Thomo

Prof. Niko Thomo, one of the main figure of quantum physics in Albania passed away in December 2014.  To remember his memory and his contributions to the area the Albanian J. Math. will have a special issue on Quantum Mathematical Physics dedicated to the memory of Niko Thomo.  

All Albanian or foreign scientists who work in the area of quantum physics and its relations to mathematics are invited to contribute their work.  All articles will be fully refereed by independent referees.  The special issue will appear in the second half of 2015, both in print and electronically. 
Posted: 2015-01-18 More...
More Announcements...

Vol 8, No 2 (2014): December

Table of Contents

On stream cipher based on a family of graphs D(n, q) of increasing girth Abstract PDF
Monika Polak, Vasyl Ustimenko 37-45
On the congruent number problem over integers of real number fields Abstract PDF
Albertas Zinevicius 49-53
Gröbner techniques and ribbons Abstract PDF
Anand Deopurkar, Maksym Fedorchuk, David Swinarski 55-70

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.